# SDR AALA20150315002

- Difficulty date: March 4, 2015
- Submitted: March 18, 2015
- Operation: Air carrier
- Aircraft: N379AA
- Make and model: Boeing 767323
- Aircraft serial: 25448
- Aircraft time: 90,115 hours, 14,411 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO EACH WING SLIDE LIGHTS JUST AFT OF LT WING INOPERATIVE.  REPLACED LAMPS AT L396 & L645 IAW MM 33-51-06-902-082.  SYS CHECKED NORMAL.
